heya, i've been diagnose with bipolar 1 and suffer from hallucinations at times.
doctors put me on sequel xr.. but wasn't happy with it.
now they have me on abilify and effexor but i'm worried about side effects...
guess i'm just wondering what peoples experiences have been with the medication?
I took abilify for a month and it really helped me without any problems! No side effects! I don't know anything about effexor, neither for the mix of both. You should see how you feel with it! I couldn't take lithium 'cause i had tremors and didn't feel well in general with it.
I hope for you that it will work just fine!
Only side effect I really noticed from Abilify was weight gain but this was because it made me start eating every 3 hours and become obsessed with food I guess. I take Abilify for psychotic symptoms associated with my diagnosis of schizophrenia.
I've been on effexor xr for years, and recently added abilify. I've been diagnosed with major depression and generalized anxiety, but I think I have bipolar II due to episodes of hypomania. Anyway, I haven't been on abilify very long (a month or so), but I have not noticed any side effects. Possibly excitability, but I am not sure. I switched my dose from the prescribed qhs to qam. Seems to have helped with me winding down to sleep bc my sleep got really screwed right after adding abilify at bedtime. I have noticed a difference in how good I feel, it's nothing drastic, but I didn't need anything drastic, just a tiny boost. I think there may be some withdrawal though, if I don't take it soon enough. I have gained weight, bu I attributed it to not wearing my CPAP for sleep apnea at night for a few weeks. I will keep an eye on it. So far, so good.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.